# SDR VTZA96265

- Difficulty date: July 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N310UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41028
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: AIR135022
- Condition: Failure
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 6222 - JFK-IAD - DURING CLIMB-OUT, RETURNED TO IAD DUE TO RED GEAR HANDLE LIGHT REMAINED ILLUMINATED AFTER GEAR SELECTED UP.  AIRCRAFT LANDED AT JFK WITH NO FURTHER INCIDENTS.  MAINTENANCE REPLACED RIGHT GEAR UPLOCK SWITCH.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
